Alert archive / Florida / Tornado Warnings in 2013
Tornado Warning 11, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this tornado warning at Jun 6, 2013, 11:11 AM EDT for Charlotte County, Lee County, Sarasota County, Florida. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2013, 11:11 AM EDT (15:11 UTC)
- Expired
- Jun 6, 2013, 12:00 PM EDT
- In force
- 49 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Charlotte County, FL, Lee County, FL, Sarasota County, FL
The radar
The Tampa radar (KTBW), 90 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 11:20 AM EDT | TORNADO | 1 Se South Venice, FL | SEVERAL REPORTS OF TORNADO DAMAGE. DOWNED TREES...ROOF DAMAGE ON SYRACUSE AND NEPTUNE ROADS. SURVEY LIKELY TOMORROW. |
| Jun 6, 11:20 AM EDT | TORNADO | South Venice, FL | SEVERAL REPORTS OF TORNADO DAMAGE. DOWNED TREES...ROOF DAMAGE ON SYRACUSE AND NEPTUNE ROADS. SURVEY LIKELY TOMORROW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 10:43 AM EDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 3.2 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 398 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 558 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 301 m²/s²
- 0-3 km storm-relative helicity
- 512 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
792
WFUS52 KTBW 061511
TORTBW
FLC015-071-115-061600-
/O.NEW.KTBW.TO.W.0011.130606T1511Z-130606T1600Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1111 AM EDT THU JUN 6 2013
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN CHARLOTTE COUNTY IN FLORIDA.
NORTHWESTERN LEE COUNTY IN FLORIDA.
SARASOTA COUNTY IN FLORIDA.
* UNTIL NOON EDT
* AT 1106 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF STORMS CAPABLE OF PRODUCING LAND-FALLING WATERSPOUTS
EXTENDING FROM LAUREL TO ENGLEWOOD TO 8 MILES SOUTHWEST OF PALM
ISLAND TO 8 MILES SOUTHWEST OF BOCA GRANDE...OR ALONG A LINE
EXTENDING FROM VENICE TO ENGLEWOOD TO 12 MILES SOUTH OF ENGLEWOOD
TO 18 MILES SOUTH OF ENGLEWOOD...MOVING NORTHEAST AT 30 MPH.
* THE WATERSPOUTS WILL BE NEAR...
LAUREL...VENICE.
OSPREY...VAMO.
BEE RIDGE...ROTONDA.
WARM MINERAL SPRINGS...BOKEELIA.
MYAKKA RIVER STATE PARK...GULF COVE.
NORTH PORT...BURNT STORE MARINA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THE TORNADO GO TO A SMALL INTERIOR ROOM IN
A STRONG AND WELL CONSTRUCTED BUILDING. CARS AND MOBILE HOMES ARE NOT
SAFE. IF NO SHELTER IS AVAILABLE...LIE FLAT IN A DITCH OR CULVERT AND
COVER YOUR HEAD WITH YOUR HANDS.
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE PLEASE CALL
813-645-2323.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR WESTERN FLORIDA.
&&
LAT...LON 2667 8227 2682 8229 2705 8245 2723 8254
2739 8235 2738 8225 2721 8225 2721 8205
2703 8205 2703 8200 2668 8190 2662 8218
2665 8221 2664 8222 2661 8221 2660 8223
TIME...MOT...LOC 1509Z 228DEG 25KT 2716 8249 2697 8241
2680 8237 2671 8237
$$5 follow-up statements
317
WWUS52 KTBW 061516
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1116 AM EDT THU JUN 6 2013
FLC015-071-115-061600-
/O.CON.KTBW.TO.W.0011.000000T0000Z-130606T1600Z/
LEE FL-SARASOTA FL-CHARLOTTE FL-
1116 AM EDT THU JUN 6 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR WESTERN
CHARLOTTE...SARASOTA AND NORTHWESTERN LEE COUNTIES...
AT 1110 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A WATERSPOUT COMING ASHORE NEAR OSPREY. POTENTIALL TORNADIC
CELLS WERE LOCATED ALONG A LINE EXTENDING FROM OSPREY TO SOUTH
VENICE TO 6 MILES SOUTHWEST OF GROVE CITY TO 6 MILES SOUTHWEST OF
BOCA GRANDE...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
VENICE TO ENGLEWOOD TO 8 MILES SOUTH OF ENGLEWOOD TO 19 MILES SOUTH
OF ENGLEWOOD...MOVING NORTH AT 50 MPH.
THE LANDFALLING TORNADOES WILL BE NEAR...
OSPREY.
SOUTH VENICE.
ENGLEWOOD.
ROTONDA.
PLACIDA.
BOCA GRANDE.
BOKEELIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THE TORNADO GO TO A SMALL INTERIOR ROOM IN
A STRONG AND WELL CONSTRUCTED BUILDING. CARS AND MOBILE HOMES ARE NOT
SAFE. IF NO SHELTER IS AVAILABLE...LIE FLAT IN A DITCH OR CULVERT AND
COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR WESTERN FLORIDA.
&&
LAT...LON 2667 8227 2682 8229 2705 8245 2723 8254
2739 8235 2738 8225 2721 8225 2721 8205
2703 8205 2703 8200 2668 8190 2662 8218
2665 8221 2664 8222 2661 8221 2660 8223
TIME...MOT...LOC 1514Z 184DEG 44KT 2724 8250 2705 8242
2689 8237 2674 8234
$$670
WWUS52 KTBW 061521
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1121 AM EDT THU JUN 6 2013
FLC015-071-115-061600-
/O.CON.KTBW.TO.W.0011.000000T0000Z-130606T1600Z/
LEE FL-SARASOTA FL-CHARLOTTE FL-
1121 AM EDT THU JUN 6 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR WESTERN
CHARLOTTE...SARASOTA AND NORTHWESTERN LEE COUNTIES...
AT 1115 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERAL LANDFALLING TORNADOES ALONG THE SUNCOAST. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM VAMO TO SOUTH VENICE
TO GROVE CITY...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
SARASOTA TO VENICE TO ENGLEWOOD...MOVING NORTH AT 35 MPH.
THE TORNADO WILL BE NEAR...
SOUTH VENICE.
BEE RIDGE.
ENGLEWOOD.
GULF COVE.
EL JOBEAN.
GATOR CREEK ESTATE.
NORTH PORT.
MYAKKA RIVER STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THE TORNADOES GO TO A SMALL INTERIOR ROOM
IN A STRONG AND WELL CONSTRUCTED BUILDING. CARS AND MOBILE HOMES ARE
NOT SAFE. IF NO SHELTER IS AVAILABLE...LIE FLAT IN A DITCH OR
CULVERT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR WESTERN FLORIDA.
&&
LAT...LON 2667 8227 2682 8229 2705 8245 2723 8254
2739 8235 2738 8225 2721 8225 2721 8205
2703 8205 2703 8200 2668 8190 2662 8218
2665 8221 2664 8222 2661 8221 2660 8223
TIME...MOT...LOC 1520Z 197DEG 31KT 2727 8248 2709 8239
2692 8234
$$681
WWUS52 KTBW 061531
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1131 AM EDT THU JUN 6 2013
FLC071-061541-
/O.CAN.KTBW.TO.W.0011.000000T0000Z-130606T1600Z/
LEE FL-
1131 AM EDT THU JUN 6 2013
...THE TORNADO WARNING FOR NORTHWESTERN LEE COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR WESTERN FLORIDA.
LAT...LON 2681 8226 2679 8226 2679 8228 2680 8229
2723 8254 2739 8235 2738 8225 2721 8225
2721 8207 2703 8205 2703 8200 2677 8193
2678 8207 2690 8211 2694 8209 2695 8207
2692 8217 2678 8215 2676 8222
TIME...MOT...LOC 1531Z 197DEG 31KT 2719 8236 2704 8227
$$
FLC015-115-061600-
/O.CON.KTBW.TO.W.0011.000000T0000Z-130606T1600Z/
SARASOTA FL-CHARLOTTE FL-
1131 AM EDT THU JUN 6 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR WESTERN
CHARLOTTE AND SARASOTA COUNTIES...
AT 1129 AM EDT...DOPPLER RADAR CONTINUED TO INDICATE POTENTIALLY
TORNADIC STORMS LOCATED ALONG A LINE EXTENDING FROM 6 MILES
NORTHEAST OF NOKOMIS TO WARM MINERAL SPRINGS...OR ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF VENICE TO NORTH PORT...MOVING
NORTH AT 35 MPH.
THE TORNADO WILL BE NEAR...
GULF COVE.
NORTH PORT.
GATOR CREEK ESTATE.
HIDDEN RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR WESTERN FLORIDA.
&&
LAT...LON 2681 8226 2679 8226 2679 8228 2680 8229
2723 8254 2739 8235 2738 8225 2721 8225
2721 8207 2703 8205 2703 8200 2677 8193
2678 8207 2690 8211 2694 8209 2695 8207
2692 8217 2678 8215 2676 8222
TIME...MOT...LOC 1531Z 197DEG 31KT 2719 8236 2704 8227
$$613
WWUS52 KTBW 061544
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1144 AM EDT THU JUN 6 2013
FLC015-061554-
/O.CAN.KTBW.TO.W.0011.000000T0000Z-130606T1600Z/
CHARLOTTE FL-
1144 AM EDT THU JUN 6 2013
...THE TORNADO WARNING FOR WESTERN CHARLOTTE COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR WESTERN FLORIDA.
LAT...LON 2739 8236 2738 8225 2721 8226 2721 8207
2711 8205 2703 8206 2703 8225 2695 8226
2695 8234 2691 8234 2693 8235 2691 8236
2692 8236 2699 8240 2723 8253
TIME...MOT...LOC 1544Z 197DEG 31KT 2715 8212 2715 8223
$$
FLC115-061600-
/O.CON.KTBW.TO.W.0011.000000T0000Z-130606T1600Z/
SARASOTA FL-
1144 AM EDT THU JUN 6 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR SARASOTA
COUNTY...
AT 1138 AM EDT...DOPPLER RADAR CONTINUED TO INDICATE A TORNADOES
LOCATED ALONG A LINE EXTENDING FROM NORTH PORT TO WARM MINERAL
SPRINGS...MOVING NORTH AT 35 MPH.
THE TORNADO WILL BE NEAR...
NORTH PORT.
GATOR CREEK ESTATE.
HIDDEN RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR WESTERN FLORIDA.
&&
LAT...LON 2739 8236 2738 8225 2721 8226 2721 8207
2711 8205 2703 8206 2703 8225 2695 8226
2695 8234 2691 8234 2693 8235 2691 8236
2692 8236 2699 8240 2723 8253
TIME...MOT...LOC 1544Z 197DEG 31KT 2715 8212 2715 8223
$$690
WWUS52 KTBW 061559
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1159 AM EDT THU JUN 6 2013
FLC115-061610-
/O.EXP.KTBW.TO.W.0011.000000T0000Z-130606T1600Z/
SARASOTA FL-
1159 AM EDT THU JUN 6 2013
...THE TORNADO WARNING FOR SARASOTA COUNTY HAS EXPIRED...
THE TORNADO HAS LIFTED...HOWEVER THE STORM WILL CONTINUE TO PRODUCE
STRONG GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL UNTIL IT FULLY
DISSIPATES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR WESTERN FLORIDA.
LAT...LON 2739 8236 2738 8225 2721 8226 2721 8207
2711 8205 2703 8206 2703 8225 2695 8226
2695 8234 2691 8234 2693 8235 2691 8236
2692 8236 2699 8240 2723 8253
TIME...MOT...LOC 1600Z 197DEG 31KT 2728 8207 2728 8218
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Jun 6, 3:58 AM EDT, 7 hours 13 minutes earlier.
Area forecast discussion, Jun 6, 3:58 AM EDT, 7 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
358 AM EDT THU JUN 6 2013
.SHORT TERM (TODAY - SATURDAY)...TROPICAL STORM ANDREA CONTINUES
TO MOVE NORTH AND NORTHEAST THROUGH THE EASTERN GULF. RAIN BANDS
WILL CONTINUE TO ROTATE NORTHWARD AROUND THE CIRCULATION BRINGING
PERIODS OF HEAVY RAIN AND SOME LIGHTNING. SOME OF THESE CELLS HAVE
BEEN TORNADIC WITH ONE CONFIRMED TORNADO IN MANATEE COUNTY.
ADDITIONAL TORNADIC CELLS SEEM LIKELY AND A TORNADO WATCH HAS BEEN
ISSUED FOR MOST OF THE AREA.
WITH THE FASTER FORWARD MOVEMENT OF ANDREA...WE SHOULD SEE
IMPROVEMENT LATE IN THE AFTERNOON OR EARLY EVENING...ALTHOUGH SOME
RAIN BANDS WILL CONTINUE EVEN OVERNIGHT. THE STRONGEST WINDS WITH
ANDREA SHOULD BE FROM THE TAMPA BAY AREA NORTHWARD.
.LONG TERM (SATURDAY NIGHT - WEDNESDAY)...DID NOT SPEND MUCH TIME
ON THE EXTENDED FORECAST DUE TO THE ONGOING IMPACTS FROM TROPICAL
STORM ANDREA. WE WILL BE BACK IN A NORMAL SUMMER-TIME PATTERN AS
RIDGING BUILDS BACK IN FROM THE EAST ON SUNDAY. AN UPPER-LEVEL
TROUGH WILL BE MOVING BY TO THE NORTH ON TUESDAY WITH A WEAK
SURFACE FRONTAL BOUNDARY WASHING OUT AS IT MOVES INTO FLORIDA.
THIS COULD ENHANCE RAIN CHANCES FOR THE MIDDLE OF THE WEEK.
&&
.AVIATION...
A LARGE AREA OF RAIN WILL CONTINUE TO SPREAD NORTH OVER THE TAF
SITES. FOR NOW WILL KEEP PREVAILING -RA FOR ALL SITES AND TEMPO FOR
STRONGER RAIN AND POSSIBLE THUNDERSTORMS AS NEEDED WITH LOWERING
CEILINGS AND VISIBILITIES AS WELL. WINDS WILL CONTINUE TO GUST TO
AROUND 30 KNOTS OR SO THROUGH TODAY AS THEY TURN FROM SOUTHEAST TO
SOUTHERLY.
&&
.MARINE...TROPICAL STORM WARNINGS CONTINUE. TROPICAL STORM ANDREA
IS MOVING NORTH AND NORTHEAST THROUGH THE EASTERN GULF WATERS AND
WILL MAKE LANDFALL IN NORTH FLORIDA LATER TODAY OR THIS EVENING.
TROPICAL STORM CONDITIONS SHOULD GRADUALLY WIND DOWN TONIGHT WITH
IMPROVING CONDITIONS FRIDAY THROUGH THE WEEKEND.
&&
.FIRE WEATHER...NO HUMIDITY CONCERNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 83 76 90 75 / 100 60 40 30
FMY 83 75 89 75 / 100 70 60 40
GIF 83 74 91 74 / 100 60 40 30
SRQ 83 75 88 75 / 100 60 40 30
BKV 83 72 91 72 / 100 60 30 20
SPG 83 76 89 79 / 100 60 40 30
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH THIS EVENING FOR CHARLOTTE-CITRUS-
DESOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
TROPICAL STORM WARNING FOR CHARLOTTE-CITRUS-DESOTO-
HERNANDO-HILLSBOROUGH-LEVY-MANATEE-PASCO-PINELLAS-
SARASOTA.
LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO MIDNIGHT EDT
TONIGHT FOR HARDEE-HIGHLANDS-LEE-POLK-SUMTER.
GULF WATERS...TROPICAL STORM WARNING FOR BONITA BEACH TO ENGLEWOOD OUT
20 NM-BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO
TARPON SPRINGS OUT 20 TO 60 NM-TAMPA BAY WATERS-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON
SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.
&&
SHORT TERM/LONG TERM/MARINE/FIRE WEATHER...JILLSON
AVIATION...CARLISLEHazardous weather outlook, Jun 6, 5:24 AM EDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 524 AM EDT THU JUN 6 2013 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-062130- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 524 AM EDT THU JUN 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...TROPICAL STORM ANDREA... ANDREA WILL MOVE NORTH AND NORTHEAST THROUGH THE EASTERN GULF... APPROACHING NORTH FLORIDA THIS EVENING THEN CONTINUING NORTHEAST TOWARD THE MID ATLANTIC COAST ON FRIDAY. ...TORNADO AND WATERSPOUT IMPACT... RAIN BANDS ASSOCIATED WITH ANDREA WILL PRODUCE WATERSPOUTS AND ISOLATED TORNADOES TODAY. ...FLOOD IMPACT... HEAVY RAINS MAY CAUSE MINOR URBAN FLOODING IN POOR DRAINAGE AREAS TODAY. SOME RIVER FLOODING MAY OCCUR IF PROLONGED HEAVY RAIN OCCURS. ...COASTAL FLOOD IMPACT... MINOR TO MODERATE COASTAL FLOODING IS POSSIBLE DURING HIGH TIDES AS TROPICAL STORM ANDREA APPROACHES THE COAST. SEE LATEST LOCAL STATEMENTS FOR SPECIFIC DETAILS. ...RIP CURRENT IMPACT... EXTREMELY HAZARDOUS RIP CURRENTS WILL CONTINUE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ...THUNDERSTORM IMPACT... WE WILL SEE MORE TYPICAL SHOWERS AND STORMS AFTER TROPICAL STORM ANDREA PULLS AWAY. NO SEVERE STORMS ARE EXPECTED. ...RIP CURRENT IMPACT... DANGEROUS RIP CURRENTS WILL CONTINUE ON FRIDAY...THEN BEGIN TO DIMINISH OVER THE WEEKEND. ...WIND AND SEA IMPACT... SOME RESIDUAL SWELL COULD CREATE HAZARDOUS BOATING CONDITIONS INTO FRIDAY...BUT WINDS AND SEAS WILL IMPROVE FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER. FORMAL ACTIVATION MAY BE NEEDED. JILLSON
In the hours before
Special weather statement, Jun 6, 7:30 AM EDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
730 AM EDT THU JUN 6 2013
FLZ050-061215-
PINELLAS-
730 AM EDT THU JUN 6 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
PINELLAS AND SOUTHWESTERN PASCO COUNTIES FOR A STRONG THUNDERSTORM
CAPABLE OF PRODUCING A FUNNEL CLOUD VALID UNTIL 815 AM EDT...
AT 728 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
ROTATING STRONG THUNDERSTORM CAPABLE OF PRODUCING A FUNNEL CLOUD
LOCATED NEAR CLEARWATER BEACH...OR NEAR CLEARWATER...MOVING NORTH AT
30 MPH WILL AFFECT CLEARWATER...BELLEAIR...BELLEAIR BEACH AND LARGO.
GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT THURSDAY MORNING
FOR SOUTHWESTERN FLORIDA.
LAT...LON 2803 8283 2808 8285 2809 8282 2806 8279
2813 8279 2816 8282 2816 8285 2817 8285
2818 8285 2816 8282 2818 8281 2817 8266
2787 8273 2789 8286
TIME...MOT...LOC 1130Z 188DEG 26KT 2798 8281Special weather statement, Jun 6, 9:52 AM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
952 AM EDT THU JUN 6 2013
FLZ050-051-061430-
HILLSBOROUGH-PINELLAS-
952 AM EDT THU JUN 6 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR PINELLAS AND
WESTERN HILLSBOROUGH COUNTIES FOR TORRENTIAL RAINS WITH STRONG WIND
GUSTS VALID UNTIL 1030 AM EDT...
AT 946 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
BANDS OF HEAVY RAIN WITH A FEW EMBEDDED THUNDERSTORMS LOCATED NEAR
PASS-A-GRILLE BEACH...OR NEAR SAINT PETE BEACH...MOVING NORTH AT 40
MPH WILL AFFECT SAINT PETE BEACH...PINELLAS POINT...PASS-A-GRILLE
BEACH AND FORT DESOTO PARK.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS. MOTORISTS SHOULD EXERCISE EXTREME
CAUTION. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT THIS
MORNING.
&&
LAT...LON 2814 8279 2813 8245 2795 8220 2767 8254
2782 8241 2789 8241 2792 8248 2782 8246
2783 8254 2796 8256 2799 8267 2794 8271
2789 8258 2782 8258 2770 8263 2769 8271
2764 8266 2761 8274 2761 8275 2781 8282
TIME...MOT...LOC 1350Z 198DEG 34KT 2772 8271Local storm report, Jun 6, 10:23 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1023 AM EDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM TORNADO 3 WSW SAINT PETERSBURG 27.74N 82.71W
06/06/2013 PINELLAS FL 911 CALL CENTER
TREES DOWN ON ROADWAY...VEHICLE AND ROOF OF RESTAURANT
LOCATED ON BEACH BLVD IN GULFPORT.
&&
WYNNSpecial weather statement, Jun 6, 10:30 AM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1030 AM EDT THU JUN 6 2013
FLZ043-061515-
SUMTER-
1030 AM EDT THU JUN 6 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SUMTER COUNTY
FOR HEAVY RAIN STORMS CAPABLE OF PRODUCING FUNNEL CLOUDS VALID
UNTIL 1115 AM EDT...
AT 1028 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
HEAVY RAIN STORMS CAPABLE OF PRODUCING FUNNEL CLOUDS LOCATED NEAR
BUSHNELL...MOVING NORTH AT 25 MPH WILL AFFECT
WAHOO...BUSHNELL...ISTACHATTA AND SUMTERVILLE.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 309 AND 329.
GUSTY WINDS OF 25 TO 40 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT THURSDAY MORNING
FOR SOUTHWESTERN FLORIDA.
LAT...LON 2896 8195 2831 8196 2832 8206 2852 8206
2853 8210 2857 8215 2857 8221 2865 8227
2874 8223 2876 8219 2879 8217 2882 8218
2890 8227 2896 8230
TIME...MOT...LOC 1429Z 189DEG 22KT 2868 8213The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:25 PM EDT | Special Marine Warning | TBW | 50 min | |
| Jun 5, 8:30 PM EDT | Special Marine Warning | TBW | 45 min | |
| Jun 5, 9:31 PM EDT | Special Marine Warning | TBW | 44 min | |
| Jun 5, 9:43 PM EDT | Special Marine Warning | TBW | 47 min | |
| Jun 5, 10:16 PM EDT | Special Marine Warning | TBW | 44 min | |
| Jun 6, 1:01 AM EDT | Special Marine Warning | TBW | 44 min | |
| Jun 6, 2:49 AM EDT | Tornado Warning | TBW | Manatee | 26 min |
| Jun 6, 3:13 AM EDT | Tornado Warning | TBW | Hillsborough, Manatee | 32 min |
| Jun 6, 3:44 AM EDT | Tornado Warning | TBW | Hillsborough | 31 min |
| Jun 6, 3:59 AM EDT | Tornado Warning | TBW | Charlotte, DeSoto | 31 min |
| Jun 6, 4:06 AM EDT | Special Marine Warning | TBW | 24 min | |
| Jun 6, 4:11 AM EDT | Tornado Warning | TBW | Hillsborough | 34 min |
| Jun 6, 4:26 AM EDT | Special Marine Warning | TBW | 64 min | |
| Jun 6, 5:26 AM EDT | Tornado Warning | TBW | Highlands | 34 min |
| Jun 6, 5:32 AM EDT | Tornado Warning | TBW | Polk | 28 min |
| Jun 6, 7:51 AM EDT | Tornado Warning | TBW | Pasco, Pinellas | 24 min |
| Jun 6, 7:52 AM EDT | Special Marine Warning | TBW | 53 min | |
| Jun 6, 8:36 AM EDT | Special Marine Warning | TBW | 84 min | |
| Jun 6, 8:51 AM EDT | Special Marine Warning | TBW | 84 min | |
| Jun 6, 9:52 AM EDT | Special Weather Statement | TBW | Hillsborough, Pinellas | 38 min |
| Jun 6, 9:57 AM EDT | Special Marine Warning | TBW | 63 min | |
| Jun 6, 9:58 AM EDT | Tornado Warning | TBW | Pinellas | 32 min |
| Jun 6, 10:17 AM EDT | Special Marine Warning | TBW | 58 min | |
| Jun 6, 10:25 AM EDT | Areal Flood Advisory | TBW | Pinellas | 4 hr |
| Jun 6, 10:30 AM EDT | Special Weather Statement | TBW | Sumter | 45 min |
| Jun 6, 10:55 AM EDT | Special Marine Warning | TBW | 2 hr | |
| Jun 6, 11:34 AM EDT | Tornado Warning | TBW | Manatee, Sarasota | 26 min |
| Jun 6, 11:38 AM EDT | Tornado Warning | TBW | Manatee, Sarasota | 37 min |
| Jun 6, 11:56 AM EDT | Tornado Warning | TBW | Hillsborough, Pinellas | 34 min |
| Jun 6, 11:57 AM EDT | Tornado Warning | TBW | Pasco | 33 min |
| Jun 6, 12:17 PM EDT | Tornado Warning | TBW | DeSoto, Hardee | 28 min |
| Jun 6, 12:18 PM EDT | Tornado Warning | TBW | Charlotte, DeSoto, Highlands | 27 min |
| Jun 6, 12:26 PM EDT | Special Weather Statement | TBW | Pasco | 49 min |
| Jun 6, 12:33 PM EDT | Tornado Warning | TBW | Charlotte, DeSoto | 27 min |
| Jun 6, 12:40 PM EDT | Tornado Warning | TBW | DeSoto, Hardee, Manatee, Sarasota | 35 min |
| Jun 6, 12:42 PM EDT | Tornado Warning | TBW | Hillsborough, Manatee, Sarasota | 48 min |
| Jun 6, 12:48 PM EDT | Tornado Warning | TBW | DeSoto, Hardee, Highlands | 27 min |
| Jun 6, 1:06 PM EDT | Areal Flood Advisory | TBW | Manatee, Sarasota | 4 hr |
| Jun 6, 1:12 PM EDT | Areal Flood Advisory | TBW | Polk | 4 hr |
| Jun 6, 1:14 PM EDT | Tornado Warning | TBW | Highlands, Polk | 31 min |
| Jun 6, 1:17 PM EDT | Special Marine Warning | TBW | 58 min | |
| Jun 6, 1:38 PM EDT | Tornado Warning | TBW | Charlotte, Lee | 22 min |
| Jun 6, 1:57 PM EDT | Tornado Warning | TBW | Charlotte, Lee | 18 min |
Nearby
Tornado Warnings in Florida, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.